# SDR ABXA9800250

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DC26A1415S
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR RECYCLE WAS REQUIRED TO GET THE RIGHT MAIN LANDING GEAR LIGHT TO INDICATE DOWN AND LOCKED.  RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH CONNECTOR WAS FOUND TO BE DIRTY.  CLEANED AND REINSTALLED CANNON PLUG.  LANDING GEAR OPS CHECKED GOOD IAW DC8 MM 32-60-0.
